Translator Disclaimer
2012 Some Fixed Point Theorems for Nonlinear Set-Valued Contractive Mappings
Zeqing Liu, Zhihua Wu, Shin Min Kang, Sunhong Lee
J. Appl. Math. 2012(SI03): 1-13 (2012). DOI: 10.1155/2012/786061

Abstract

Four fixed point theorems for nonlinear set-valued contractive mappings in complete metric spaces are proved. The results presented in this paper are extensions of a few well-known fixed point theorems. Two examples are also provided to illustrate our results.

Citation

Download Citation

Zeqing Liu. Zhihua Wu. Shin Min Kang. Sunhong Lee. "Some Fixed Point Theorems for Nonlinear Set-Valued Contractive Mappings." J. Appl. Math. 2012 (SI03) 1 - 13, 2012. https://doi.org/10.1155/2012/786061

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1252.54040
MathSciNet: MR2948086
Digital Object Identifier: 10.1155/2012/786061

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top